Alert archive / Ohio / Small Craft Advisories in 2017
Small Craft Advisory 75, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 15, 2017, 8:07 PM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2017, 8:07 PM EDT (00:07 UTC)
- Expired
- Oct 16, 2017, 9:30 AM EDT
- In force
- 13 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
761 WHUS71 KCLE 160007 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 807 PM EDT SUN OCT 15 2017 LEZ145>149-160815- /O.CAN.KCLE.GL.W.0009.000000T0000Z-171016T0300Z/ /O.NEW.KCLE.SC.Y.0075.171016T0007Z-171016T1400Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 807 PM EDT SUN OCT 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST TO 30 KNOTS WILL TURN NORTHWEST AND DIMINISH TO 15 TO 20 KNOTS. * WAVES...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ165>169-160115- /O.CAN.KCLE.GL.W.0009.000000T0000Z-171016T0300Z/ LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE OH- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 807 PM EDT SUN OCT 15 2017 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE WARNING. WINDS HAVE DROPPED BELOW GALE FORCE. $$ LEZ142>144-160800- /O.EXP.KCLE.GL.W.0009.000000T0000Z-171016T0000Z/ /O.NEW.KCLE.SC.Y.0075.171016T0007Z-171016T0800Z/ /O.EXT.KCLE.LO.Y.0009.000000T0000Z-171016T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 807 PM EDT SUN OCT 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY... ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT MONDAY. * WINDS...WEST TO 30 KNOTS WILL TURN NORTHWEST AND DIMINISH TO 15 TO 20 KNOTS. * WATER LEVELS...WATER LEVELS JUST BELOW THE CRITICAL LEVEL FOR SAFE NAVIGATION AT 8PM WILL REVOVER OVERNIGHT AS STRONG WEST WINDS TURN NORTHWEST AND DIMINISH. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ162>164-160800- /O.EXP.KCLE.GL.W.0009.000000T0000Z-171016T0000Z/ /O.EXT.KCLE.LO.Y.0009.000000T0000Z-171016T0800Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- 807 PM EDT SUN OCT 15 2017 ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY... ...GALE WARNING HAS EXPIRED... * WATER LEVELS...WATER LEVELS JUST BELOW THE CRITICAL LEVEL FOR SAFE NAVIGATION AT 8PM WILL REVOVER OVERNIGHT AS STRONG WEST WINDS TURN NORTHWEST AND DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$
3 follow-up statements
489 WHUS71 KCLE 160132 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 932 PM EDT SUN OCT 15 2017 LEZ142>144-160800- /O.CON.KCLE.LO.Y.0009.000000T0000Z-171016T0800Z/ /O.CON.KCLE.SC.Y.0075.000000T0000Z-171016T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 932 PM EDT SUN OCT 15 2017 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS DIMINISHING TO AROUND 15 KNOTS. * WATER LEVELS...WATER LEVELS ABOUT 6 INCHES BELOW THE CRITICAL LEVEL FOR SAFE NAVIGATION AT 9PM WILL RECOVER OVERNIGHT AS NORTHWEST WINDS DIMINISH. * WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$ LEZ162>164-160800- /O.CON.KCLE.LO.Y.0009.000000T0000Z-171016T0800Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- 932 PM EDT SUN OCT 15 2017 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... * WATER LEVELS...WATER LEVELS ABOUT 6 INCHES BELOW THE CRITICAL LEVEL FOR SAFE NAVIGATION AT 9PM WILL RECOVER OVERNIGHT AS NORTHWEST WINDS DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY IS ISSUED WHEN WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ145>149-160945- /O.CON.KCLE.SC.Y.0075.000000T0000Z-171016T1400Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 932 PM EDT SUN OCT 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS...NORTHWEST TO 30 KNOTS WILL DIMINISH TO 15 TO 20 KNOTS. * WAVES...6 TO 9 FEET SUBSIDING TO 3 TO 6 FEET OVERNIGHT AND TO 1 TO 3 FEET BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
170 WHUS71 KCLE 160717 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 317 AM EDT MON OCT 16 2017 LEZ142>144-160830- /O.CAN.KCLE.LO.Y.0009.000000T0000Z-171016T0800Z/ /O.CAN.KCLE.SC.Y.0075.000000T0000Z-171016T0800Z/ LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH- 317 AM EDT MON OCT 16 2017 ...LOW WATER ADVISORY IS CANCELLED... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE LOW WATER ADVISORY HAS BEEN CANCELLED. WINDS AND WAVES ARE DIMINISHING BELOW SMALL CRAFT ADVISORY CRITERIA. THE DECREASE IN WINDS HAS ALLOWED WATER LEVELS IN THE WESTERN BASIN TO RISE BACK ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. $$ LEZ162>164-160830- /O.CAN.KCLE.LO.Y.0009.000000T0000Z-171016T0800Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH OH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION OH- 317 AM EDT MON OCT 16 2017 ...LOW WATER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LOW WATER ADVISORY. THE DECREASE IN WINDS HAS ALLOWED WATER LEVELS IN THE WESTERN BASIN TO RISE BACK ABOVE THE CRITICAL MARK FOR SAFE NAVIGATION. $$ LEZ145>149-161400- /O.CON.KCLE.SC.Y.0075.000000T0000Z-171016T1400Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 317 AM EDT MON OCT 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...NORTHWEST 15 TO 25 KNOTS WILL DIMINISH TO 10 TO 15 KNOTS TODAY. * WAVES...4 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
860 WHUS71 KCLE 161330 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 930 AM EDT MON OCT 16 2017 LEZ145>149-161430- /O.CAN.KCLE.SC.Y.0075.000000T0000Z-171016T1400Z/ LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH- LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH- LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON- THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE- LAKE TO CONNEAUT OH- LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY- 930 AM EDT MON OCT 16 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES HAVE FALLEN BELOW 4 FEET AND WINDS REMAIN AROUND 15 KNOTS OR LESS. THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 7:32 PM EDT, 35 minutes earlier.
Area forecast discussion, Oct 15, 7:32 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
732 PM EDT Sun Oct 15 2017
.SYNOPSIS...
Cold front will move east of the area this evening. High pressure
will build into southern Ohio by Monday afternoon. The high will
then persist through the remainder of the week.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
Cold front is now through the area. A few post frontal showers
remain. Wind gusts will occasionally be around 40 MPH for
another hour or two especially along/east of I-71. No changes
were made to the forecast we had for tonight with this early
evening update.
Previous discussion...Cold front as of 3pm was located from
Cleveland to Mount Vernon. However the main line of convection
was ahead of the front where the better instability was
generated earlier in the afternoon. So far the stronger winds
were with the main front. As it catches the convection we will
have to monitor for intensification. The gusty w easterly winds
in the wake of the front will continue into the overnight but
will gradually decrease. There could be a couple gusts through
the evening that touch 40 knots but believe it will not be
widespread enough to warrant a wind advisory.
We will need to get a 5H trough east of the region to stop any of
the lake effect showers that can develop across NE OH/NW PA late
tonight into Monday morning. This trough looks like it will be east
of the region by mid afternoon on Monday. High pressure will then
increase its influence through Monday night. Lighter winds and
clearing skies may allow for some frost across inland locations.
Something for later shifts to look at.
It will feel much cooler tonight into Monday. Temperatures should
only top out in the 50s Monday afternoon which will be 5 to 8
degrees below seasonal averages. Lows Monday night will be the
coldest we have since since October 1st. If winds decrease enough
some frost will be possible for inland locations.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
The short term will be characterized by dry and sunny weather with
gradually warming temperatures. High pressure will be entrenched
across the region, which will help to warm temperatures back up to
above normal by Tuesday and Wednesday. Southwest winds will be a
little breezy Tuesday afternoon with winds becoming progressively
lighter Wednesday and Thursday.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
The long term begins Thursday night with the models continuing to
show an upper ridge extending into the lower Great Lakes region from
the southeastern states. This will persist through Sunday. Models do
show a cold front approaching from the west/northwest Sunday
afternoon but current timing suggests that any precipitation
associated with this will not reach the area during the day.
Expecting mostly clear skies and unseasonably mild conditions
through the weekend with possibly some increase in clouds Sunday
afternoon west in advance of the front.
&&
.AVIATION /00Z Monday THROUGH Friday/...
Cold front is east of the terminals. West-northwest winds will
begin to lose the gustiness over the next few hours. There are
a number of significant breaks in the borderline MVFR/VFR
stratus deck upstream. With that have allowed for a period of
VFR ceilings before the terminals, especially those downwind of
Lake Erie, dip back down into MVFR for a chunk of the night.
Improving conditions for Monday with high pressure building over
the Ohio Valley.
OUTLOOK...Non-VFR in morning fog for inland locations Tuesday
through Thursday.
&&
.MARINE...
Southwest winds will continue to gust to 30 to 35 knots ahead of a
cold front this evening across the eastern half of the lake. Behind
the front, winds turn more westerly and may gust up to around 40
knots or so, primarily immediately along/behind the front. Gale
warnings will continue for the Western Basin until 00Z and the rest
of the lake until 03Z.
Water levels across the Western Basin have remained generally 6 to 8
inches above critical levels so far. With the westerly gales it is
still possible that water levels could drop below the critical
threshold, so the low water advisory continues until 03Z.
Northwest winds tonight will quickly ramp down after midnight, with
15 knots expected by Monday morning. Winds will remain low through
Monday as high pressure builds across the region. Flow will become
southwest by Monday night and will ramp to 20-25 knots by Tuesday as
the gradient tightens over the lake. High pressure will dominate the
region through the rest of the week, with continued southwest flow
in the 10-15 knot range through at least Friday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Gale Warning until 11 PM EDT this evening for LEZ145>149-
165>169.
Low Water Advisory until 11 PM EDT this evening for LEZ142>144-
162>164.
Gale Warning until 8 PM EDT this evening for LEZ142>144-
162>164.
&&
SYNOPSIS...Mullen
NEAR TERM...Mullen/Oudeman
SHORT TERM...Mottice
LONG TERM...TK
AVIATION...Oudeman
MARINE...Greenawalt/MotticeHazardous weather outlook, Oct 15, 5:22 AM EDT, 14 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 522 AM EDT Sun Oct 15 2017 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-160930- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 522 AM EDT Sun Oct 15 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Windy conditions expected today as a strong cold front moves east across the area. Wind gusts of 35 to 40 mph will be common both ahead of and behind the front with locally higher gusts along the front. A band of showers will also accompany the front and may evolve into a stronger line as it reaches northeast Ohio and northwest Pennsylvania this afternoon. The Storm Prediction Center has included this area in a marginal risk of severe weather and a few stronger wind gusts of 50 to 60 mph are possible. There may be little in the way of lightning associated with this narrow convective band as it moves through. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter reports of strong winds or damage are appreciated. LEZ142>144-162>164-160930- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 522 AM EDT Sun Oct 15 2017 ...LOW WATER ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-160930- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 522 AM EDT Sun Oct 15 2017 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Oct 15, 2:40 PM EDT, 5 hours 27 minutes before
Special Weather Statement
National Weather Service Cleveland OH
240 PM EDT SUN OCT 15 2017
OHZ030-031-038-047-151930-
Holmes-Ashland-Wayne-Knox-
240 PM EDT SUN OCT 15 2017
...A LINE OF SHOWERS WILL AFFECT SOUTHEASTERN ASHLAND...SOUTHERN
WAYNE... HOLMES AND KNOX COUNTIES...
At 239 PM EDT, a line of showers was located from Wooster
southwestward to near Mount Vernon, moving east at 60 mph.
Wind gusts of 50 to 55 mph are possible with these showers.
Locations impacted include...
Wooster, Mount Vernon, Millersburg, Orrville, Berlin, Walnut Creek,
Loudonville, Gambier, Utica, Dalton, Shreve, Danville, Killbuck,
Holmesville, Glenmont, Mount Eaton, Nashville, Winesburg, Farmerstown
and Smithville.
LAT...LON 4024 8248 4027 8248 4027 8269 4032 8268
4055 8240 4056 8233 4060 8234 4082 8208
4090 8165 4044 8167 4045 8218 4024 8220
TIME...MOT...LOC 1839Z 248DEG 52KT 4034 8253
MotticeSpecial weather statement, Oct 15, 3:01 PM EDT, 5 hours 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
301 PM EDT SUN OCT 15 2017
OHZ013-014-023-089-PAZ001>003-152015-
Geauga-Trumbull-Ashtabula Lakeshore-Ashtabula Inland-Northern
Erie-Southern Erie-Crawford-
301 PM EDT SUN OCT 15 2017
...A LINE OF SHOWERS WILL AFFECT NORTHERN TRUMBULL...SOUTHEASTERN
GEAUGA...ASHTABULA...ERIE AND CRAWFORD COUNTIES...
At 300 PM EDT, radar indicated showers were located along a line
extending from North Kingsville to near South Russell. Movement was
east at 65 mph.
Wind gusts of 50 to 55 mph are possible with these showers.
Locations impacted include...
Erie, Meadville, Conneaut, Corry, Cortland, Edinboro, Titusville,
North East, Union City, Girard, North Kingsville, Middlefield,
Cambridge Springs, Kinsman, North Bloomfield, Orwell, Waterford,
Albion, Andover and Linesville.
LAT...LON 4227 7976 4201 7976 4199 7961 4162 7962
4162 7982 4149 8000 4149 8052 4136 8053
4135 8122 4194 8069 4211 8021 4215 8016
4225 7991
TIME...MOT...LOC 1900Z 256DEG 55KT 4194 8067 4138 8129
MotticeSpecial weather statement, Oct 15, 3:19 PM EDT, 4 hours 48 minutes before
Special Weather Statement
National Weather Service Cleveland OH
319 PM EDT SUN OCT 15 2017
OHZ021>023-032-033-152015-
Summit-Portage-Stark-Mahoning-Trumbull-
319 PM EDT SUN OCT 15 2017
...A LINE OF GUSTY SHOWERS WILL AFFECT PORTAGE...MAHONING...
TRUMBULL...STARK AND SOUTHEASTERN SUMMIT COUNTIES...
At 319 PM EDT, radar indicated a line of gusty showers were located
along a line extending from Dalton to near Glenmont. Movement was
northeast at 65 mph.
Wind gusts up to 50 mph are possible with these showers.
Locations impacted include...
Akron, Canton, Youngstown, Warren, Salem, Ravenna, Columbiana,
Boardman, Massillon, Green, Alliance, Niles, Tallmadge, North Canton,
Louisville, Campbell, Hubbard, Canfield, Cortland and Newton Falls.
LAT...LON 4091 8165 4136 8100 4136 8052 4090 8052
4090 8082 4093 8083 4093 8089 4090 8090
4090 8108 4073 8109 4072 8123 4065 8124
4066 8146 4064 8165
TIME...MOT...LOC 1919Z 247DEG 61KT 4081 8172 4056 8206
MotticeThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 3:04 PM EDT | Frost Advisory | CLE | Ashland, Ashtabula, Geauga, Holmes, Knox, Mahoning and 9 more | 19 hr |
Nearby
Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.